# SDR AWXA200700241

- Difficulty date: February 18, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 30,512 hours, 11,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL- MAJOR REPAIR- BC-6 CHECK- FOUND CORROSION ON RIGHT CABIN FLOOR SHEAR PLATE, FR 69 - FR 70, S-23R.  REPLACED RIGHT CABIN FLOOR SHEAR PLATE, FR 69 - FR 70, S-23R IAW A320 SRM 51-71-11, PAGE 1-2 AND 51-42-11 PAGE 23, FIG 8.
